I have hay fever and last year it was worse so I started using Nasonex everyday. I am having facial tingling, not numbness, on both sides of my face up to my eyes. It started on the left side and now it is on both sides. I am also taking allergy shots once a week but the tingling started last year before the shots and is getting more pronounced. The tingling is always there but sometimes it is worse than other times. It never goes away.
Facial tingling is not a reported side effect of Nasonex. You should see your doctor if it continues.
You might like to read this.
- Nasonex Information for Consumers
- Nasonex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasonex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 26 Sep 2010 • 1 answer
Posted 9 Jul 2011 • 1 answer
Posted 8 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 20 Sep 2016 • 1 answerFAQ by Drugs.com